# SDR ASOA20140112005

- Difficulty date: January 12, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 28,280 hours, 21,753 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 217071
- Part serial: 2119
- Condition: Faulty
- Location: Nr 4
- Part time: 23,980 hours, 17,695 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A "BRAKE DEGRADE" MESSAGE APPEARED ON EICAS DURING LANDING AND REPORTED MORE THAN NORMAL BRAKE PEDAL PRESSURE NEEDED.  ACFT PULLED TO THE LEFT.   R & R NR 4 BRAKE ASSY, TEMP SENSOR, HYD FUSE AND BRAKE CONTROL VALVE,  OPS CHECKED SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
